BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Poincaré-Birkhoff fixed point theorem and periodic solutions of asymptotically linear planar Hamiltonian systems

Participants in the publication
F. DALBONO (Author)
C. REBELO (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2002

Publication Identifiers
ISSN - 0

Volume
60
Number
4

Starting page
233
Last page
263


Export

APA
F. DALBONO, C. REBELO, (2002). Poincaré-Birkhoff fixed point theorem and periodic solutions of asymptotically linear planar Hamiltonian systems. , 60, 233-263. ISSN 0. eISSN .

IEEE
F. DALBONO, C. REBELO, "Poincaré-Birkhoff fixed point theorem and periodic solutions of asymptotically linear planar Hamiltonian systems" in , vol. 60, pp. 233-263, 2002.

BIBTEX
@article{22126, author = {F. DALBONO and C. REBELO}, title = {Poincaré-Birkhoff fixed point theorem and periodic solutions of asymptotically linear planar Hamiltonian systems}, journal = {}, year = 2002, pages = {233-263}, volume = 60 }